# SDR FDEA201708062129

- Difficulty date: August 6, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 76,782 hours, 18,466 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lug
- Condition: Worn
- Location: Cargo Door
- Part time: 36 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD FWD HINGE HAS 8 EACH LUGS NEED REWORK LUGS/BUSHING REWORKED REF CMM 52-34-04.
